# SDR AUS20010758

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3242 · Brake
- Part: Hose
- Condition: Fouled
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR BRAKE LINES FOULING ON LANDING GEAR DOORS DURING RETRACTION. INVESTIGATION FOUND THAT THE BRAKE HOSES WERE APPROXIMATELY 53.975MM (2.125IN) LONGER THAN THOSE FITTED TO SIMILAR AIRCRAFT. IN ADDITION THE BRACKETS PNO 35-815264-1 AND PNO 35-815264-2 WHICH ATTACH THE HOSES TO THE MLG LEGS WERE FITTED TO THE WRONG SIDES. PERSONNEL/MAINTENANCE ERROR.
